Journal article icon

Journal article

Evolution of self-gravitating magnetized disks. I. axisymmetric simulations

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1086/424828

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Astrophysics
Role:
Author
Journal:
ASTROPHYSICAL JOURNAL
Volume:
616
Issue:
1
Pages:
357-363
Publication date:
2004-11-20
DOI:
EISSN:
1538-4357
ISSN:
0004-637X
URN:
uuid:8389aa6d-677b-4af0-95b7-a83b380a33f5
Source identifiers:
333897
Local pid:
pubs:333897

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP